Generalized V-rings and von Neumann regular rings
Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984), p. 117-133
@article{RSMUP_1984__72__117_0,
     author = {Baccella, Giuseppe},
     title = {Generalized $V$-rings and von Neumann regular rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {72},
     year = {1984},
     pages = {117-133},
     zbl = {0547.16006},
     mrnumber = {778337},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__72__117_0}
}
Baccella, Giuseppe. Generalized $V$-rings and von Neumann regular rings. Rendiconti del Seminario Matematico della Università di Padova, Volume 72 (1984) pp. 117-133. http://www.numdam.org/item/RSMUP_1984__72__117_0/

[1] G. Azumaya, Some properties of TTF-classes, Proc. of the Conference on orders, group rings and related topics, pp. 72-83, Lecture Notes in Math., vol. 353, Springer-Verlag, 1973. | MR 338073 | Zbl 0272.16011

[2] G. Baccella, On flat factor rings and fully right idempotent rings, Ann. Univ. Ferrara, 26 (1980), pp. 125-141. | MR 608303 | Zbl 0456.16023

[3] G. Baccella, On C-semisimple rings. A study of the socle of a ring, Commun. in Algebra, 8 (10) (1980), pp. 889-909. | MR 573460 | Zbl 0434.16020

[4] G. Baccella: Weakly semiprime rings, Commun. in Algebra, 12 (4) (1984), 489-509. | MR 737259 | Zbl 0535.16004

[5] K. Byrd, Right self-injeotive rings whose essential right ideals are two-sided, Pacific J. Math., 82 (1979), pp. 23-41. | MR 549830 | Zbl 0416.16006

[6] J.H. Cozzens, Homological properties of the ring of differential polinomials, Bull. Amer. Math. Soc., 76 (1970), pp. 75-79. | MR 258886 | Zbl 0213.04501

[7] J.W. Fisher, Von Neumann regular rings versus V-rings, Proc. Univ. of Oklahoma ring theory symposium, Lect. Notes in Pure and Appl. Math., vol. 7, Marcel Dekker, Inc., New York, 1974. | MR 332866 | Zbl 0256.16002

[8] K.R. Goodearl, Singular torsion and the splitting properties, Mem. Amer. Math. Soc., No. 124 (1972). | MR 340335 | Zbl 0242.16018

[9] K.R. Goodearl, Ring theory. Nonsingular rings and modules, Monographs and Textbooks in Math., Marcel Dekker, Inc., New York, 1976. | MR 429962 | Zbl 0336.16001

[10] K.R. Goodearl, Von Neumann regular rings, Monographs and Studies in Math., Pitman Publ. Ltd, London, 1979. | MR 533669 | Zbl 0411.16007

[11] F. Hansen, Certain overrings of right hereditary, right Noetherian rings are V-rings, Proc. Amer. Math. Soc., 52 (1975), pp. 85-90. | MR 376764 | Zbl 0311.16028

[12] J.P. Jans, Projective injective modules, Pacific J. Math., 9 (1959), pp. 1103-1108. | MR 112904 | Zbl 0231.16012

[13] G.O. Michler - O.E. Villamayor, On rings whose simple modules are injeotive, Journal of Algebra, 25 (1973), pp. 185-201. | MR 316505 | Zbl 0258.16023

[14] V.S. Ramamurthi - K.M. Rangaswamy, Generalized V-rings, Math. Scand., 31 (1972), pp. 69-77. | MR 321974 | Zbl 0241.16008

[15] D.W. Sharpe - P. Vámos, Injective modules, Cambridge Tracts in Math., No. 62, Cambridge University Press, Cambridge, 1972. | MR 360706 | Zbl 0245.13001

[16] R. Yue Chi Ming, On simple p-injeotive modules, Math. Japonicae, 19 (1974), pp. 173-176. | MR 399167 | Zbl 0263.16019

[17] R. Yue Chi Ming, On (Von Neumann) regular rings, Proc. Edinburg Math. Soc., 19 (ser. II), (1974-75), pp. 89-91. | MR 342553 | Zbl 0268.16007

[18] R. Yue Chi Ming, On Von Neumann Regular Rings, II, Math. Scand., 39 (1976), pp. 167-170. | MR 435131 | Zbl 0344.16011

[19] R. Yue Chi Ming, On V-rings and prime rings, Journal of Algebra, 62 (1980), pp. 13-20. | MR 561114 | Zbl 0429.16018

[20] R. Yue Chi Ming, On V-rings and unit-regular rings, Rend. Sem. Mat. Univ. Padova, 64 (1981), pp. 127-140. | Numdam | MR 636631 | Zbl 0474.16008